Bipolar and Compulsive Buying

I hear a knock on the door there the postman handing me a package. don’t remember buying anything.  I opened and sure enough it’s something I bid on at eBay.  I just didn’t remember.  It’s when you purchase things and don’t remember.  It’s been constant when I would get an email saying “Congratulations you have won!” 

I didn’t start having this problem until I moved from Dallas to North Carolina.  I’ve been trying to wean myself off Effexor this horrible sick andepressant pill.  I do believe it’s effecting my memory, blood pressure and now I’m having trouble with my high blood sugar.    I have no energy so anything I do is pretty much limited.

I went shopping with my daughter-in-law the other day.  She called me the next day to tell me I had left the package in the car.  I didn’t remember buying anything.  This is really scarring me.

I’ve always been a compulsive buyer but I had learned to control it, and I remember buying it.  Then I got on this medication Effexor, and it seems that my whole body has go wacko!   Aches, pains, headaches, nausea and other side effects.

The other day I went to the doctor and I had left my purse at home with my cell phone and medicare card.  My daughter gave me her number to call her when I was through.   I got a load of blood tests, which was over a week a go and have not heard the results!  Sorry it ticks me off when I don’t hear from doctors.  Anyway, when I was leaving I realized again that I did not have my purse and I did not remember anyone’s phone number, and I had lost the one Sade had given me.  I felt so lost, so old, and so helpless.  I hated that feeling.  It got to be dark and my son finally drove up.  I was beginning to feel like they had forgotten me.  I was about ready to get in cab.

So what’s the answer to this compulsive buying and the memory problem.  Maybe my blood results will tell.  Hey! where’s the doctor!  Doctors aren’t like they use to me.  I had some great doctors who had very caring bedside manners.  Not anymore.  Now, their rushing you through like cattle getting your blood test and scheduling you a month latter. What if there’s an issue that needs to be tended to.  I guess go to the emergency room 911 – yea they need business.

Effexor: Doctors Didn’t Tell Me – The Horrible Side Effects/Withdrawals

Guardian Angel Watches Over Me

 

First, I want to say I’m having a little trouble seeing.  My eyes are blurring and can’t see my computer screen very well.  My brain skips a little and tries to go on vacation when I’m typing.  So forgive me with the bad spelling and grammar.  I not good at it anyway, but it might be worse.

 

Second, WHY! didn’t the doctors tell me about the horrible side effects of this drug Effexor?  Are they not allowed to per the drug company.  What if a person dies or commits suicide, because someone didn’t warn her or him about the bad withdrawal effects?  I’d like to hear why. 

On with my day – Today was a terrible day.  I didn’t take my  Effexor this morning, and that wasn’t a good idea. I became a tyrant. I chewed the bank lady out and threatened to close my account.  I almost screamed at this lady for parking her cart in front of me causing me to almost run into it. If anyone crossed me I was ready for action. Manic comes quickly, my head starting hurting, stomach became nausea, just felt  awful.  I was out trying to shop a little and I had to stop everything and go home and get in bed.  My eyes became sensitive to light so I turn it off, covered my head with a blanket, and rested for a while.  I took the half of Effexor I’ve narrowed myself down to. I’m not sure how it will affect me tonight since it’s time release.  When I take it in the morning I up most of the night.

Having bipolar is not easy if your taking medications.  I sometimes wonder how I would do without them. But then I remember how I was before I started taking Lithium. I was on several antidepressants but didn’t like any of them.   I mean the Lithium has been good for the Bipolar, and the Effexor XR  is for depression and anxiety.  I was diagnosed with stong mania so this drug really makes it worse. To me it causes more anxiety which initiates my manic-depressive.  I  don’t know about you – but why take something that makes your symptoms worse? The doctor told me it might help with ADHD.  That would be nice.  She forgot to tell me about the side effects/withdrawals.

I’m torn between getting off of Effexor X R or just take a very low dose.  I was taking 75 mg and now I just half the capsule.  The last count was 30 grains. 

I’ve been reading other people comments on WiseGeek.  You need to read it.  I had no idea what brain shivers or zapping was until I read it.  They are part of the withdrawal symptoms.

I’ll check later on my spelling and grammer – got to go now.

Effexor XR – I should of being warned

I’ve been on Lithium for Bipolar/Manic Depression for over 2 years now and have tried many other combinations for depression.  I set down with my doctor and told her that I don’t think there’s any thing that can help me.  I can’t take certain medications because of my hepatitis.  I can’t even take pain pills.  The doc told me about Effexor XR, and it was not only good for depression, but also for ADHD.  I thought WOW two in one so I told her to stock  me up.

I’ve been on Effexor now for over two months.  I was doing okay and was thrilled that I had a little more energy.  The only problem is since it’s time release most of  my energy comes in the evening the morning and right now it’s 1:00 am and I’m wide awake.  This is when I do my writing. 

The side effects have been creeping up on me.  My memory has been getting really bad and I’m only 58.  My mom at 84 – she tells me too!  Yesterday, I was trying to prepare my product (eBay) to be shipped out.  I had about 10 shipping labels and boxes to prepare.  I couldn’t remember if I printed this label or that label, what product went with what shipping label.  I felt like screaming.  I felt my anger rising and I wanted to hit and scream at someone.  I started the product at 9:00am in the morning and didn’t get finished until 1:30pm when it normally only takes me about two hours.  I had to double-check everything and found that I had printed  three labels for the same person then two for another.  I had to void labels and submit for refunds. This had never happened this bad.

I’m leaving stores without my merchandise. Forgetting to pay bills.  I’m even seeing shadows and hearing voices. I’m literally more crazy now then before I took this darn pill.  I’ve been reading about other womrn who are trying to get off this crazy pill and it’s not easy.  The withdrawal effects can be deadly.  I’d rather be the way I was before I was taking this pill and that’s not feeling this way.  I’m so afraid of what will happen next.  I have enough problems with my hepatitis/cirrhosis, diabetes, high blood pressure and I’ll stop there.

I asked the doctor about the side effects of Effexor, and she said “I haven’t heard anything bad about it.”  I took her at her word. Never again.

Starting in the morning, I’m tapering back.  I heard if you take half the capsule which makes it 37.5 mg, and then take a grain out every week you should be okay.  But, everyone is different.  They say not do anything without the doctors knowledge.  Well it was the doctor who got me into this mess.

I’ll be writing about my journey.  Please feel free to write me and let me know your story.  (Please don’t try this at home.)